Advertising Disclosure
10 Best cough cold flu in Canada
- Best Choice01Vicks
Vicks DayQuil COMPLETE Cold and Flu LiquiCaps Medicine, Non-Drowsy Daytime Multi-Symptom Relief for Cough , Congestion, Fever, Sore Throat Pain, 24 Count
Free ShippingMain highlights- Small package
- SMALLEST BRANDED, 4-ACTIVE, DAYTIME LIQUICAPS. DayQuil COMPLETE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day
- PAIN RELIEF & FEVER REDUCER. DayQuil COMPLETE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer
- MULTI-SYMPTOM RELIEF with DayQuil COMPLETE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- Curious about how we select the top products for you? Explore How It Works
- 02Buckley's
Buckley's Cough Syrup, Complete Extra Strength Mucus Relief, Cough & Cold & Flu Medicine, Headache and Sinus Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion;
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam; To be sure this product is right for you, always read and follow the label
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam;
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete contains 325 mg acetaminophen for reducing fever and relieving aches and pain, 200 mg of the guaifenesin expectorant to loosen mucus and phlegm buildup, and 20 mg of menthol to suppress your cough and relieve nasal congestion;
- AGES 12+: Formulated for adults and children 12 years and older, take 2 teaspoons (10 mL) every 4-6 hours (do not take more than 40 mL in 24 hours); If preferred, mix with equal parts honey;
- 03Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 04Tylenol
TYLENOL Extra Strength Flu eZ Tabs, Relieves Flu symptoms, Daytime, 20ct
Free ShippingMain highlights- Tylenol Extra Strength Flu Daytime and Nightime eZ Tablets, 20 Count provide relief of flu symptoms
- To use, Adults and children 12 years and older, take 1-2 daytime OR nightime tablets every 4 hours as needed
- Nighttime tablets add 2 mg of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing
- Each package contains 10 tablets: 10 Daytime and 10 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Both Day and Night Tablets are made with: 500 mg of acetaminophen for pain and fever relief, 10 mg of dextromethorphan hydrobromide for cough suppression, and 5 mg of phenylephrine hydrochloride for relief of nasal congestion
- Value for Money05Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain & Fever Reducer, Non-Drowsy Formula, 24 Liquid Capsules
13% Off Free ShippingMain highlights- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF. DayQuil Cold & Flu Liquicaps medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST. Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache, fever, sore throat pain, minor aches and pains, stuffy head and cough
- 06Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Nighttime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 nighttime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen to help relieve pain and reduce fever and 10 mg of Dextromethorphan Hydrobromide to help suppress coughs
- Made with 5 mg of Phenylephrine Hydrochloride to for nasal decongestion, and 2 mg of Chlorpheniramine Maleate antihistamine to help runny noses and sneezing
- Get effective relief of symptoms including: nasal congestion, dry cough, fever, aches and pains, and runny nose and sneezing due to the common cold or flu
- 40-count package of Tylenol Cold Extra Strength Night Time Tablets help relieve your cold symptoms
- 07Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 10ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 6 + 4 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing (Nighttime only)
- Each package contains 10 tablets: 6 Daytime and 4 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nightime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.andnbsp;
- Each Daytime and Nightime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 08Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain Reliever, Fever Reducer, Non-Drowsy Formula, 354ml
11% Off Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND; Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS; Life doesn’t stop when you have a cold; DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF; DayQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST; Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache; fever, sore throat pain, minor aches and pains; stuffy head and cough
- 09Buckley's
Buckley's Complete Syrup for Cough, Cold & Flu Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
- COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
- AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.
- AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.
- 10Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms